U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Can you mix 1000 mg of tylenol (acetaminophen) with vicodin?

1 doctor answer3 doctors weighed in
Dr. Vikram Patel
Pain Management 37 years experience
Tylenol (acetaminophen) and vicodin: Not a good idea. Vicodin already had tylenol (acetaminophen) in it and depending on how many you are already taking, it may lead to toxic doses of tylenol (acetaminophen) and liver damage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

CA
A 24-year-old member asked:

Is all the tylenol (acetaminophen) in vicodin dangerous?

2 doctor answers3 doctors weighed in
Dr. Sassan Hassassian
Anesthesiology 29 years experience
Depends on dose: Tylenol (acetaminophen) is mixed with a number of pain medicines such as vicodin. Vicodin contains varying amounts of hydrocodone and acetaminophen. One must be aware of the total amount of daily Acetaminophen intake. The current thinking is the total dose should be less than 3000 mg of acetaminophen. In chronic situations, in patients with liver disease, etc. The dose should be much less.

Related questions

A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.